Electron. J. Diff. Eqns., Vol. 2004(2004), No. 69, pp. 1-13.

Triple positive solutions for the $\Phi$-Laplacian when $\Phi$ is a sup-multiplicative-like function

George L. Karakostas

The existence of triple positive solutions for a boundary-value problem governed by the $\Phi$-Laplacian is investigated, when $\Phi$ is a so-called sup-multiplicative-like function (in a sense introduced in [22]) and the boundary conditions include nonlinear expressions at the end points (as in [21, 28]). The Leggett-Williams fixed point theorem in a cone is used. The results improve and generalize known results given in [21].

Submitted February 5, 2004. Published May 6, 2004.
Math Subject Classifications: 34B15, 34B18.
Key Words: Boundary value problems, positive solutions, $\Phi$-Laplacian, Leggett-Williams fixed point theorem.

Show me the PDF file (241K), TEX file, and other files for this article.

George L. Karakostas
Department of Mathematics
University of Ioannina,
451 10 Ioannina, Greece
email: gkarako@cc.uoi.gr

Return to the EJDE web page